RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 269, Number 2, Pages 329–333 (Mi dan45996)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

A method of numerical solution of problems of electromagnetic wave diffraction on unclosed surfaces of revolution

A. G. Davydova, E. V. Zakharovb, Yu. V. Pimenova

a Moscow Electrotechnical Institute of Communications
b Lomonosov Moscow State University

Full text: PDF file (495 kB)
UDC: 517.9:537.874.6
Presented: А. Н. Тихонов
Received: 11.06.1982

Citation: A. G. Davydov, E. V. Zakharov, Yu. V. Pimenov, “A method of numerical solution of problems of electromagnetic wave diffraction on unclosed surfaces of revolution”, Dokl. Akad. Nauk SSSR, 269:2 (1983), 329–333

Citation in format AMSBIB
\Bibitem{DavZakPim83}
\by A.~G.~Davydov, E.~V.~Zakharov, Yu.~V.~Pimenov
\paper A method of numerical solution of problems of
electromagnetic wave diffraction on unclosed surfaces of revolution
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 269
\issue 2
\pages 329--333
\mathnet{http://mi.mathnet.ru/dan45996}


Linking options:
  • http://mi.mathnet.ru/eng/dan45996
  • http://mi.mathnet.ru/eng/dan/v269/i2/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Erëmin, A. G. Sveshnikov, “Quasisolution of vector problems of diffraction by screens based on iterative methods”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 81–86  mathnet  mathscinet  zmath  isi
    2. E. V. Zakharov, I. V. Khaleeva, “Hypersingular integral equations of the first kind of diffraction problems for electromagnetic waves on nonclosed surfaces”, Comput. Math. Math. Phys., 33:2 (1993), 281–286  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:38
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020